# SDR ASAA0510293

- Difficulty date: September 12, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69514714
- Condition: Corroded
- Location: Fs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND CORROSION ON FRAME TO SKIN ATTACH ANGLE AT BS 360 BETWEEN STRINGER 26-27 RT.  REMOVED AND REPLACED FRAME TO SKIN ATTACH ANGLE PER SRM 53-10-4.  (M)
